# SDR SIMA200214114

- Difficulty date: May 17, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Aircraft: N282AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: S536780020002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP 4 INSPECTION, FOUND LEFT MEMBER CORRODED TOP AND BOTTOM SIDES.  REMOVED AND REPLACED LEFT Z-MEMBER IAW SRM 51-25-03.  AIRCRAFT RETURNED TO SERVICE.  (M)
